# SDR C2XA95CL029

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001007
- Condition: Failed
- Location: Te Flaps
- Part time: 7,961 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT NR 3182 - CLE-SYR - FLAP DISAGREEMENT AFTER TAKEOFF.  RETURNED TO CLE.  MAINTENANCE REMOVED AND REPLACED FLAP CONTROL UNIT IAW EMB MM 27-50-06.  OPS CHECK GOOD.  SENT AIRCRAFT ON TEST FLIGHT.  TEST FLIGHT WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (Z)
